What would cause constipation, hiccups and heartburn on the 4th day post knee replacement?

default
Posted on Fri, 15 Nov 2019 in Bones, Muscles and Joints
Question: 4th day post knee replacement and I have constipation, hiccups and heartburn. What is going on? With the anaesthesia and the pain killers, I understand the constipation, although I am taking 2 sennocides (sp?) at 325 mg per day, but the constant hiccups and heartburn in addition to the bloating and uncomfortableness is disconcerting.
doctor
Answered by Dr. Praveen Tayal 22 minutes later
Brief Answer:
Due to gastritis .

Detailed Answer:

Hello,

You are suffering from gastritis and constipation . You can take antacids gel and tablets like pantaparazole 40 mg empty stomach and for constipation you have to take cremaffine syp t bedtime , you will get relief in 3-5 days .
I hope this answers your query.
In case you have additional questions or doubts, you can forward them to me, and I shall be glad to help you out.
Wishing you good health.
Regards.
Dr. Praveen Tayal.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Praveen Tayal

Orthopaedic Surgeon

Practicing since :1994

Answered : 12052 Questions

premium_optimized

The User accepted the expert's answer

Share on

Get personalised answers from verified doctor in minutes across 80+ specialties

196 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
backtotop2